# SDR HALA2021110100150

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 44,795 hours, 7,036 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  UPON ENG SHUTDOWN ECAM ENG1 CTL SYS FAULT. COMPLIED WITH THR LEVER1 IDLE STATUS MSG BMC 2 // REMOVED AND REPLACED VSV CONTROL UNIT PER AMM 75-33-51 UP TO STEP 4.D. 2403235 10/29/2021.PENDING LEAK CHECK AND HIGH POWER RUN.  PERFORMED LEAK/OPS CHECK REF A330 AMM 75-33-51-400-801-A,LEAK/OPS CHECK GOOD. NO DEFECTS NOTED. OK FOR SVC. HIGH POWER RUN CHECKED GOOD.
